Revista Matemática Iberoamericana


Full-Text PDF (210 KB) | Metadata | Table of Contents | RMI summary
Volume 17, Issue 2, 2001, pp. 409–419
DOI: 10.4171/RMI/299

Published online: 2001-08-31

Dynamical instability of symmetric vortices

Luís Almeida[1] and Yan Guo[2]

(1) Université de Nice Sophia Antipolis, France
(2) Brown University, Providence, USA

Using the Maxwell-Higgs model we prove that linearly unstable symmetric vortices in the Ginzburg-Landau theory are dynamically unstable in the $H^1$ norm (which is the natural norm for the problem).

No keywords available for this article.

Almeida Luís, Guo Yan: Dynamical instability of symmetric vortices. Rev. Mat. Iberoamericana 17 (2001), 409-419. doi: 10.4171/RMI/299